# SDR HALA2009050800172

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 74,536 hours, 13,587 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 43,871 hours, 20,343 cycles
- Component: Apu
- Component part number: 3800298
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN DURING START.  FAULT LIGHT AND APU OIL QTY STATUS MESSAGE.  T/S PER FIM FOUND OIL COMING OUT OF FUEL DRAIN LINE.  ADDED 4 QTS OF OIL.  PER ENGINEERING REMOVED APU PER TASK CARD M266-767.  DUE TO APU AUTO SHUTDOWN AND EXCESSIVE SMOKE COMING OUT OF TAIL PIPE.
